Sam's story: 1 pill of finasteride
Sam’s story reveals the devastating impact of Post-Finasteride Syndrome, with severe lasting side effects.
SIDEfxHUB is a patient charity. We are not health professionals, and this does not replace medical advice. Don't start, stop or change any medicine because of what you read here. Talk to your doctor first.
If you are in crisis:116 123 Samaritans (UK)988 Lifeline (US)Find a helpline
Sam shares his experience with finasteride, a popular hair loss drug, and the severe side effects he continues to endure even after stopping. His story highlights the devastating impact of Post-Finasteride Syndrome (PFS).
PFS is a rare condition marked by serious physical, neurological, and sexual side effects that persist and worsen even after discontinuing the drug. This syndrome primarily affects younger men, with no effective treatment currently available.
Support Moral Medicine
To hear more stories like Sam’s, subscribe to the Moral Medicine YouTube channel: Moral Medicine YouTube Channel. Support research: Donate to PFS/PSSD Research.
If this is your story and you would rather it was not here, write to contact@sidefxhub.com. We will take the page down within 48 hours, and you do not have to tell us why.
This information does not replace medical advice. Talk to your doctor before you make any decision about your treatment.
630+ people have joined the registry.
Join them, then report your side effects.
Free. Sign up takes 2 minutes.